Characterization of the Linear Failure Rate Distribution by General Progressively Type-II Right Censored Order Statistics
American Journal of Theoretical and Applied Statistics
Volume 6, Issue 3, May 2017, Pages: 129-140
Received: Mar. 4, 2017; Accepted: Mar. 20, 2017; Published: Apr. 11, 2017
Views 1825      Downloads 121
Authors
M. M. Mohie El-Din, Department of Mathematics, Faculty of Science (Men), Al-Azhar University, Cairo, Egypt
A. Sadek, Department of Mathematics, Faculty of Science (Men), Al-Azhar University, Cairo, Egypt
Marwa M. Mohie El-Din, Department of Mathematics, Faculty of Engineering, Egyptian Russian University, Cairo, Egypt
A. M. Sharawy, Department of Mathematics, Faculty of Engineering, Egyptian Russian University, Cairo, Egypt
Article Tools
Follow on us
Abstract
In this article, we establish recurrence relations among single moments and among product moments of general progressively Type-II right censored order statistics and characterization for linear failure rate distribution using recurrence relations of single moments and product moments of general progressively Type-II right censored order statistics. Further, the results are specialized to the progressively Type-II right censored order statistics.
Keywords
Characterization, General Progressively Type-II Right Censored, Linear Failure Rate, Order Statistics, Recurrence Relations, Single and Product Moments
To cite this article
M. M. Mohie El-Din, A. Sadek, Marwa M. Mohie El-Din, A. M. Sharawy, Characterization of the Linear Failure Rate Distribution by General Progressively Type-II Right Censored Order Statistics, American Journal of Theoretical and Applied Statistics. Vol. 6, No. 3, 2017, pp. 129-140. doi: 10.11648/j.ajtas.20170603.11
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Abd El-Aty, Y. and Marwa M. Mohie El-Din. Recurrence relations for single and double moments of GOS from the inverted linear exponential distribution and any continuous function. J. of probability and statist. science, 2009; 7:127-137.
[2]
Abd El-Hamid, A. H. and AL-Hussaini, E. K. Inference and optimal design based on step-partially accelerated life tests for the generalized Pareto distribution under progressive Type-I censoring. Communications in Statistics- Simulation and Computation, 2015; 44:1750-1769.
[3]
Aggarwala, R. and Balakrishnan, N. Recurrence relations for single and product moments of progressive Type-II right censored order statistics from exponential and truncated exponential distributions. Ann. Inst. Statist. Math., 1996; 4:757-771.
[4]
Athar, H. Akhterand, Z. and Saran, J. Moments of progressive Type-II right censored order statistics from Lindley distribution. Statist. Research Letters, 2014; 3:1-6.
[5]
Bain, L. J. Analysis for the Linear Failure-Rate Life-Testing Distribution. Technometrics, 1974; 16:551-559.
[6]
Balakrishnan, N., Cramer, E., Kamps, U., Schenk, N. Progressive Type II censored order statistics from exponential distributions. Statistics, 2001; 35:537-556.
[7]
Balakrishnan, N. and Sandhu R. A. Best linear unbiased and maximum likelihood estimation for exponential distributions based on general progressive Type-II censored samples. Sankhya, 58, Series B., 1996; 1:1-9.
[8]
Davis, H. T., Feldstein, M. L. The generalized Pareto law as a model for progressively censored survival data. Biometrika, 1979; 66:299-306.
[9]
Jagdish Saran and Narinder Pushkarna. Derived moments of progressive Type-II right censored order statistics from a general class of doubly truncated continuous distributions. J. of Statistical Theory and Applications, 2014; 13:162-174.
[10]
Hwang, J. S. and Lin, G. D. Extensions of Muntz-Szasz theorem and applications. Analysis, 1984; 4:143-160.
[11]
Mohie El-Din, M. M., Amein, M. M. and Hafez, E. H. Statistical inference and characterizations from independent and identical Exponential-Bernoulli mixture distribution. Advanced Research in Statistics and Probability, Issue, 2011; 3:15-31.
[12]
Mohie El-Din, M. M. and Kotb, M. S. Recurrence relations for single and product moments of generalized order statistics for modified Burr XII-geometric distribution and characterization. J. of Advanced Research Statistics and Probability, 2011; 1:36-46.
[13]
Mokhlis, N. A., Abd El-Aty, Y and Marwa M. Mohie El-Din. Recurrence relations for moments of GOS from Marshall-Olkin-Extended Burr XII distribution. international J. of math. and computation, 2010; 8:127-136.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186